# SDR AALA20130326019

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AREA, CORROSION ON NUMBER 1 SEAT TRACK GALLEY MOUNT HOLE AT STATION 1176.  INSTALLED NEW SEAT TRACK FROM STATIONS 1174 TO 1309 LEFT SIDE PER AMM 53-40-01-2 AND SRM 51-30-01.
